# SDR 02FDEA00342

- Difficulty date: May 13, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 25,766 hours, 14,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME AT BS 1110 BETWEEN STR 25 - 26 L.  REMOVED AND REPLACED FRAME PER SRM 51-40-3.
